Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Inversive and conformal convexity
HTML articles powered by AMS MathViewer

by P. J. Kelly and E. G. Straus PDF
Proc. Amer. Math. Soc. 8 (1957), 572-577 Request permission
References
    W. Blaschke, Vorlesungen ├╝ber Differentialgeometrie I, Berlin, 1930.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.0X
  • Retrieve articles in all journals with MSC: 52.0X
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 8 (1957), 572-577
  • MSC: Primary 52.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1957-0087973-9
  • MathSciNet review: 0087973